I can't believe that my doctor put me on such a high does of Lexapro. Originally 40mg for about 5 years or more. Have now reduce to 20mg from 30mg. Having really bad side effects.
Dutchey; Yes this is a common problem with coming off of Lexapro, And you are right it is a very high dose so it well get better, But if it's too much Call your doctor and let him or her know that you can't deal with this. sadly 5 years ago many doctors were not told of all the problems some of these medications gave us patients when it was time to come off of them. They did not know many things on the SSRI'S OR THE SNRI'S UNTIL they were released to the general public about how well they work but the studies were done over short periods of time. I think your doctor needs to take you down lower amounts over a longer period of time. Chuck1957 this info came from me, and the drug.com site along with the Orange book used by the Dea and many other's Chuck.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone who has gotten off Lexapro because of its bad side effects (I've been on it for 4 years?
Posted 16 Jan 2010 • 1 answer
Have been on abilify 30mg for 2 yrs dr lowered to 20mg bc feeling side effects, now don't feel good?
Posted 22 Feb 2012 • 1 answer
Posted 11 Dec 2012 • 3 answers
Posted 8 Dec 2013 • 2 answers
Posted 3 Nov 2015 • 4 answers